Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SYSTEME EQUATION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 14019

  • Page / 561

Export

Selection :

  • and

EQUATIONS SIMULTANEES. I.MOUCHART M.1977; BIOMETR.-PRAXIMETR.; BELG.; DA. 1977; VOL. 17; NO 12; PP. 49-60; BIBL. 5 REF.; (SEMIN. STAT. 2; LOUVAIN-LA-NEUVE; 1977)Conference Paper

SYSTEMES D'EQUATIONS DU PREMIER ORDRE POUR LE GRAVITONKRYLOV BV.1972; VESCI AKAD. NAVUK B.S.S.R., FIZ.-MAT. NAVUK; S.S.S.R.; DA. 1972; NO 6; PP. 82-89; BIBL. 10 REF.Serial Issue

CALCUL DE L'ECOULEMENT PULSE DANS LE SYSTEME DE CONDUITE PULSEEODIVANOV LN; VAKHITOV VS.1975; IZVEST. VYSSH. UCHEBN. ZAVED., AVIAC. TEKH.; S.S.S.R.; DA. 1975; VOL. 18; NO 1; PP. 39-43; BIBL. 5 REF.Article

MODIFICATIONS TO THE FORSYTHE-MOLER ALGORITHM FOR SOLVING LINEAR ALGEBRAIC SYSTEMS.SMITH DA; GUIPRE PS.1978; COMPUTER J.; G.B.; DA. 1978; VOL. 21; NO 6; PP. 174-177; BIBL. 2 REF.Article

ANALOGUE CONTINU DE LA METHODE DE NEWTON POUR LA RESOLUTION DES SYSTEMES D'EQUATIONS NON LINEAIRESBANCHEV V TS.1980; DOKL. BOLG. AKAD. NAUK; ISSN 0366-8681; BGR; DA. 1980; VOL. 33; NO 10; PP. 1329-1331; BIBL. 8 REF.Article

THE IDENTIFICATION PROBLEM IN SYSTEMS NONLINEAR IN THE VARIABLESBROWN BW.1983; ECONOMETRICA; ISSN 0012-9682; NLD; DA. 1983; VOL. 51; NO 1; PP. 175-196; BIBL. 9 REF.Article

SIMULTANEOUS EQUATIONS ANALYSIS OF FERTILITY IN THE U.S.: A COMMENTBASUDEB BISWAS; RATI RAM.1982; ECONOMETRICA; ISSN 0012-9682; NLD; DA. 1982; VOL. 50; NO 6; PP. 1585-1590; BIBL. 7 REF.Article

METOD USTOJCHIVOGO RESHENIYA SISTEM NORMAL'NYKH URAVNENIJ = METHODE DE SOLUTION STABLE DES SYSTEMES D'EQUATIONS NORMALESVERSHININ VI.1982; GEOD. KARTOGR.; ISSN 0016-7126; SUN; DA. 1982; NO 6; PP. 26-30; BIBL. 6 REF.Article

SIMULTANEOUS EQUATIONS WITH ERROR COMPONENTSBALTAGI BH.1981; J. ECONOM.; ISSN 0304-4076; NLD; DA. 1981; VOL. 17; NO 2; PP. 189-200; BIBL. 11 REF.Article

KONSTRUKCJA LINIOWYCH MODELI EKONOMETRYCZNYCH O ROWNANIACH WSPOLZALEZNYCH PRZY WYKORZYSTANIU UOGOLNIONEGO KRYTERIUM HOOPERA = CONSTRUCTION DE SYSTEMES ECONOMETRIQUES SIMULTANES LINEAIRES AVEC UTILISATION D'UN CRITERE GENERALISE DE HOOPERNAPIORKOWSKI G.1979; PRZ. STAT.; ISSN 0033-2372; POL; DA. 1979; VOL. 26; NO 3-4; PP. 175-190; ABS. RUS/ENG; BIBL. 28 REF.Article

L'EVOLUTION DU MOUVEMENT DE ROTATION DE QUELQUES CORPS CELESTESKHENTOV AA.1975; ASTR. ZH.; S.S.S.R.; DA. 1975; VOL. 52; NO 5; PP. 1066-1075; BIBL. 26 REF.Article

SUR LA PROPAGATION DES ONDES DE CHOC DU VOLUME D'ELARGISSEMENT CHAUDLEVENTUEV VP; MEMCHINOV IV.1975; FIZ. GOREM. VZRYVA; S.S.S.R.; DA. 1975; VOL. 11; NO 5; PP. 776-781; BIBL. 3 REF.Article

ON SQUARE-INTEGRABLE SOLUTIONS OF SYMMETRIC SYSTEMS OF DIFFERENTIAL EQUATIONS OF ARBITRARY ORDER.KOGAN VI; ROFE BEKETOV FS.1974; PROC. R. SOC. EDINBURGH, A; G.B.; DA. 1974; VOL. 74; PP. 5-40; BIBL. 1 P.Article

BEITRAG ZUM PROBLEM DER STABILITAET. = CONTRIBUTION AU PROBLEME DE LA STABILITESIEGEL CL.1974; NACHR. AKAD. WISSENSCH. GOETTINGEN, MATH.-PHYS. KL.; DTSCH.; DA. 1974; NO 3; PP. 1-58; BIBL. 4 REF.Article

SUR LA NOMOGRAPHIE DE QUELQUES SYSTEMES D'EQUATIONSSOLAKOV ED; STOJKOV SM.1968; GOD. VISSH. TEKH. UCHEBN. ZAVED., MAT.; BALG.; DA. 1968; VOL. 5; NO 4; PP. 89-100; ABS. RUSSE FR.; BIBL. 3 REF.Serial Issue

UN PROBLEME A SYMETRIE AXIALE POUR UN CYLINDRE PESANT, CONTINU ET DE LONGUEUR FINIEABRAMYAN BL.1983; MEHANIKA TVERDOGO TELA; ISSN 0572-3299; SUN; DA. 1983; NO 1; PP. 55-62; BIBL. 9 REF.Article

AN EXTENSION OF A STANDARD TEST FOR HETEROSKEDASTICITY TO A SYSTEMS FRAMEWORKKELEJIAN HH.1982; JOURNAL OF ECONOMETRICS; ISSN 0304-4076; NLD; DA. 1982; VOL. 20; NO 2; PP. 325-333; BIBL. 11 REF.Article

CONSTRAINTS OFTEN OVERLOOKED IN ANALYSES OF SIMULTANEOUS EQUATION MODELS : COMMENTMADDALA GS; ENGLE RF; ZELLNER A et al.1976; ECONOMETRICA; E.U.; DA. 1976; VOL. 44; NO 3; PP. 615-628; BIBL. 20 REF.Article

INTEGRALES GENERALES DES SYSTEMES UNIFORMES D'EQUATION DE L'ELASTICITENENADOVICJ M.1976; SRPSKA AKAD. NAUKA UMETN., GLAS ODELJ. TEKH. NAUKA; JUGOSL.; DA. 1976; NO 11; PP. 95-103; ABS. ANGL.; BIBL. 3 REF.Article

P-ADIC ARITHMETIC PROCEDURES FOR EXACT MATRIX COMPUTATIONS.KRISHNAMURTHY EV; MAHADEVA RAO T; SUBRAMANIAN K et al.1975; PROC. INDIAN ACAD. SCI., A; INDIA; DA. 1975; VOL. 82; NO 5; PP. 165-175; BIBL. 9 REF.Article

SPECIAL PROBLEMS RELATED TO LINEAR EQUATION SOLVERS.MEYER C.1975; PROC. AMER. SOC. CIV. ENGRS, J. STRUCT. DIV.; U.S.A.; DA. 1975; VOL. 101; NO 4; PP. 869-890; BIBL. 7 P.Article

SOLUZIONI QUASI-PERIODICHE, O LIMITATE, DI UN SISTEMA DIFFERENZIALE DISCONTINUO RISPETTO ALL'INCOGNITA. = SOLUTIONS QUASI-PERIODIQUES, OU LIMITEES, D'UN SYSTEME DIFFERENTIEL DISCONTINU PAR RAPPORT AUX VARIABLESSANTOLINI AT.1975; IST. LOMBARDO, R.C., A; ITAL.; DA. 1975; VOL. 109; NO 1; PP. 3-25; BIBL. 4 REF.Article

SULLE SOLUZIONI GLOBALI DI ALCUNI SISTEMI DI EQUAZIONI DIFFERENZIALI. = SUR LA SOLUTION GLOBALE DE SYSTEMES D'EQUATIONS DIFFERENTIELLESDE GIORGI E.1975; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1975; VOL. 11; NO 3 SUPPL.; PP. 77-79; ABS. ANGL.; BIBL. 2 REF.Article

STABILITAETSAUSSAGEN UEBER KLASSEN VON MATRIZEN MIT VERSCHWINDENDEN ZEILENSUMMEN. = ENONCE DE STABILITE SUR LES CLASSES DE MATRICES AVEC LIGNES SOMMES S'ANNULANTASCHINGER GA.1975; LECTURE NOTES ECON. MATH. SYST.; GERM.; DA. 1975; VOL. 113; PP. (107P.); BIBL. 6 REF.; ISBN 3540074147Serial Issue

A TEST FOR THE PRESENCE OF FIRST-ORDER VECTOR AUTOREGRESSIVE ERRORS WHEN LAGGED ENDOGENOUS VARIABLES ARE PRESENT.GUILKEY DK.1975; ECONOMETRICA; E.U.; DA. 1975; VOL. 43; NO 4; PP. 711-717; BIBL. 15 REF.Article

  • Page / 561